# SDR HNAA2014102700298

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 48,061 hours, 57,370 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000024
- Part serial: 3453
- Condition: Failed
- Location: Autofeather
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL, 70 KNOTS AT 90 PERCENT TORQUE.  R & R NR 2 TSCU IAW P/W MANUAL 72-01-10.  GROUND RAN ACFT, OPS CHECKED GOOD IAW P/W RUN UP MANUAL.
